The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.06 - June (1989 vol.38)
pp: 896-898
ABSTRACT
Consideration is given to the class of partially symmetric functions and a method for realizing them is outlined. Each such function can be expressed as a sum of totally symmetric functions such that a circuit can be designed with its complexity dependent on the size of such symmetric cover. The authors compare the sizes of symmetric and sum-of-product covers and show that the symmetric cover w
INDEX TERMS
switching theory; partially symmetric functions; symmetric functions; complexity; sum-of-product covers; symmetric cover; class of functions; Boolean functions; computational complexity; logic design; switching theory.
CITATION
J. Jaja, S.M. Wu, "A New Approach to Realizing Partially Symmetric Functions", IEEE Transactions on Computers, vol.38, no. 6, pp. 896-898, June 1989, doi:10.1109/12.24302
17 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool